American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler. Genus bounds for curves with fixed Frobenius eigenvalues. Proc. Amer. Math. Soc. 142 (2014) 71-84.
Abstract, references, and article information
View Article: PDF

[2] Hatice Şahinoğlu. On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields. Proc. Amer. Math. Soc. 141 (2013) 813-826.
Abstract, references, and article information   
View Article: PDF

[3] Martine Girard and Pavlos Tzermias. Group generated by the Weierstrass points of a plane quartic. Proc. Amer. Math. Soc. 130 (2002) 667-672. MR 1866017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. A. Zúñiga Galindo. Number of rational points of a singular curve. Proc. Amer. Math. Soc. 126 (1998) 2549-2556. MR 1451803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pavlos Tzermias. Mordell-Weil groups of the Jacobian of the 5-th Fermat curve. Proc. Amer. Math. Soc. 125 (1997) 663-668. MR 1353401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shreeram S. Abhyankar and Ikkwon Yie. Small Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 123 (1995) 1319-1329. MR 1246511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Grant. A curve for which Coleman's effective Chabauty bound is sharp . Proc. Amer. Math. Soc. 122 (1994) 317-319. MR 1242084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joe Harris and Joe Silverman. Bielliptic curves and symmetric products . Proc. Amer. Math. Soc. 112 (1991) 347-356. MR 1055774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Greg W. Anderson and Robert Indik. On primes of degree one in function fields . Proc. Amer. Math. Soc. 94 (1985) 31-32. MR 781050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. P. Mohanty. A note on Mordell's equation $y\sp{2}=x\sp{3}+k$ . Proc. Amer. Math. Soc. 39 (1973) 645-646. MR 0316377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1